RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1996, Volume 187, Number 7, Pages 113–138 (Mi msb148)  

This article is cited in 4 scientific papers (total in 4 papers)

Differentiation of integrals by bases without the density property

A. M. Stokolos

Institute of Mathematics, Ecomonics and Mechanics, Odessa State University

Abstract: Questions on the differentiability of integrals of functions in the Hölder classes with respect to fairly general bases (including the basis of convex sets) are considered.

DOI: https://doi.org/10.4213/sm148

Full text: PDF file (390 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1996, 187:7, 1061–1085

Bibliographic databases:

UDC: 517.5
MSC: Primary 42B99; Secondary 46E30, 42B25
Received: 03.10.1995

Citation: A. M. Stokolos, “Differentiation of integrals by bases without the density property”, Mat. Sb., 187:7 (1996), 113–138; Sb. Math., 187:7 (1996), 1061–1085

Citation in format AMSBIB
\Bibitem{Sto96}
\by A.~M.~Stokolos
\paper Differentiation of integrals by bases without the~density property
\jour Mat. Sb.
\yr 1996
\vol 187
\issue 7
\pages 113--138
\mathnet{http://mi.mathnet.ru/msb148}
\crossref{https://doi.org/10.4213/sm148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1404191}
\zmath{https://zbmath.org/?q=an:0879.28006}
\transl
\jour Sb. Math.
\yr 1996
\vol 187
\issue 7
\pages 1061--1085
\crossref{https://doi.org/10.1070/SM1996v187n07ABEH000148}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VW99300007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030305551}


Linking options:
  • http://mi.mathnet.ru/eng/msb148
  • https://doi.org/10.4213/sm148
  • http://mi.mathnet.ru/eng/msb/v187/i7/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aimar, H, “Rectangular differentiation of integrals of Besov functions”, Mathematical Research Letters, 9:2–3 (2002), 173  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Naibo, V, “Bessel capacities and rectangular differentiation in Besov spaces”, Journal of Mathematical Analysis and Applications, 324:2 (2006), 834  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    3. Avramidou P., “On certain Hardy-Littlewood type maximal operators”, Complex and Harmonic Analysis, 2007, 259–272  mathscinet  zmath  isi
    4. Murcko J., “Differentiation of Besov spaces and the Nikodym maximal operator”, Proc. Amer. Math. Soc., 145:5 (2017), 2139–2153  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:265
    Full text:75
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019